# SDR SWAA2015041738614

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 66,056 hours, 53,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PHOTO LUMINESCENT STRIPS CRACKED AT ROW 1.  R & R STRIP IAW MM.
